HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

An infinitesimal approach to the stable cohomology of the moduli of Riemann surfaces

Files in This Item:
pre323.pdf1.34 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83470

Title: An infinitesimal approach to the stable cohomology of the moduli of Riemann surfaces
Authors: Kawazmi, N. Browse this author
Issue Date: 1-Dec-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 323
Start Page: 1
End Page: 22
Abstract: In this note we review an infinitesimal approach to the stable coho­ mology of the moduli of compact Riemann surfaces by means of complex analytic Gel'fand-Fuks cohomology of open Riemann surfaces. Under a hypothesis (a certain kind of the Frobenius Reciprocity Laws) we prove the (p, q)-equivariant cohomology of the dressed moduli of compact Riemann surfaces coincides with the polynomial al­gebra generated by the Morita-Mumford classes en = K.n (n 􀀁 1) [Mo] [Mu] for p 􀀭 q. This suggests it is reasonable to conjecture that the stable cohomology algebra of the moduli of compact Riemann surfaces would be generated by the Morita-Mumford classes en's. For a more detailed description the reader is referred to [Kal,2,4,5].
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69074
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University